# SDR SWAA2014120134527

- Difficulty date: October 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD Y CHORD WEB CRACKED AT BS 1016, STRINGER 16L.  REPAIRED WEB IAW EA.
